# SDR SWAA022939

- Difficulty date: December 16, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 11,698 hours, 6,853 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11075-55, FOUND RT ELEVATOR TAB HINGE ATTACH POINTS NR 2 AND NR 4 WORN.  REMOVED AND REPLACED HARDWARE AND BUSHINGS AT NR 2 AND NR 4 HINGE ATTACH POINTS PER MM.
